ArchiveVolume 4, Issue 1, June 2019
Madandola Tajudeen Niyi, Gbolagade Kazeem Alagbe
Pages: 1-7     Published Online: Mar. 30, 2019
DOI: 10.11648/j.dmath.20190401.11        Views 98      Downloads 18
Somen Debnath
Pages: 8-20     Published Online: Apr. 2, 2019
DOI: 10.11648/j.dmath.20190401.12        Views 102      Downloads 24
Biplab Madhu, Arindam Kumar Paul, Raju Roy
Pages: 21-31     Published Online: Apr. 10, 2019
DOI: 10.11648/j.dmath.20190401.14        Views 92      Downloads 26
Mahruy Saidalieva, Mohiniso Baxromovna Hidirova, Abrorjon Maxamatsoliyevich Turgunov
Pages: 32-37     Published Online: Apr. 10, 2019
DOI: 10.11648/j.dmath.20190401.15        Views 94      Downloads 12
Yan Sun, Xiaohui Zhang
Pages: 38-44     Published Online: Apr. 26, 2019
DOI: 10.11648/j.dmath.20190401.16        Views 76      Downloads 10
Senthil, Nithya, Suryadevi, David Chandrakumar
Pages: 45-51     Published Online: May 6, 2019
DOI: 10.11648/j.dmath.20190401.17        Views 60      Downloads 11
Leilei Gao
Pages: 52-56     Published Online: May 6, 2019
DOI: 10.11648/j.dmath.20190401.18        Views 58      Downloads 10
Hifza Iqbal, Jabeen, Zeeshan Saleem Mufti, Muhammad Ozair Ahmad
Pages: 56-60     Published Online: May 6, 2019
DOI: 10.11648/j.dmath.20190401.19        Views 61      Downloads 13
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186